Open Access
Translator Disclaimer
March 2009 Defining equations of $X_{0}(2^{2n})$
Fang-Ting Tu, Yifan Yang
Osaka J. Math. 46(1): 105-113 (March 2009).

Abstract

In this note we will obtain defining equations of modular curves $X_{0}(2^{2n})$. The key ingredient is a recursive formula for certain generators of the function fields on $X_{0}(2^{2n})$.

Citation

Download Citation

Fang-Ting Tu. Yifan Yang. "Defining equations of $X_{0}(2^{2n})$." Osaka J. Math. 46 (1) 105 - 113, March 2009.

Information

Published: March 2009
First available in Project Euclid: 25 February 2009

zbMATH: 1210.11069
MathSciNet: MR2531142

Subjects:
Primary: 11F03
Secondary: 11G05 , 11G18 , 11G30

Rights: Copyright © 2009 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.46 • No. 1 • March 2009
Back to Top